# SDR HNA2008F00009

- Difficulty date: May 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: 50891
- Condition: Dirty
- Location: Pa System
- Part time: 39,905 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A HANDSET CONTROL PANEL EMERGENCY SWITCH STICKS.  REMOVED AND REPLACED F/A PA CONTROLLER IAW 8 MM 23-40-06.  OPS CHECKED GOOD.  (K)
